# SDR USAA2013052800003

- Difficulty date: May 25, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 233N3206300
- Part serial: D00727
- Condition: Intermittent
- Location: Fuel System
- Part time: 43,157 hours, 22,186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, LEFT FWD FUEL PUMP OFF EICAS MESSAGE AND PUMP LIGHT FAILED TO COME ON . FUEL INBALANCE OCCURED, LEFT SIDE USES MUCH MORE THAN RIGHT.  FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  FOUND LEFT FWD FUEL PUMP PB INTERMITTENTLY DID NOT TURN PUMP OFF WHEN PUSHED. REPLACED FUEL MANAGMENT PANEL.
